Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 2, Issue 5 (2012)

Research Article

Pages: 423 - 429

New application of power increasing sequences

H¨useyin Bor

Share this article

Research Article

Pages: 431 - 440

Analogue of J.Walsh problem in integral metric on curves in a complex plane

J.I. Mamedkhanov and I.B. Dadashova

Share this article

Research Article

Pages: 441 - 458

Finite difference scheme for singularly perturbed convectiondiffusion problem with two small parameters

Devendra Kumar

Share this article

Research Article

Pages: 459 - 472

Basicity of a perturbed system of exponents in generalized Lebesgue spaces

Togrul R. Muradov

Share this article

Research Article

Pages: 473 - 482

Exact soliton solutions of the Huxley equation by the modified (G′/G)-expansion method

N.Taghizadeh, N.Azadian and M.Najand

Share this article

Research Article

Pages: 483 - 487

Generalized tanh method with the Riccati equation for solving the Sixth-Order Ramani equation

N.Taghizadeh, M.Najand

Share this article

Research Article

Pages: 489 - 496

Existence and stability of a constant stationary solution for a simplified tumor growth model

L. Jaafar Belaid

Share this article

Research Article

Pages: 379 - 388

Composition followed by differentiation between weighted Bergman-Nevanlinna spaces

Ambika Bhat, Zaheer Abbas and Ajay K. Sharma

Share this article

Research Article

Pages: 389 - 408

Passage to the limit in R fndµn

Andriy Yurachkivsky

Share this article

Research Article

Pages: 409 - 422

The Third Regularized Trace Formula For Second Order Differential Equations With Self-Adjoint Nuclear Class Operator Coefficients

Gamidulla I. Aslano and Kenul G. Badalova

Share this article
Top